default search action
"Some remarks on the distributive equation of fuzzy implication and the ..."
Michal Baczynski, Feng Qin (2013)
- Michal Baczynski, Feng Qin:
Some remarks on the distributive equation of fuzzy implication and the contrapositive symmetry for continuous, Archimedean t-norms. Int. J. Approx. Reason. 54(2): 290-296 (2013)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.